RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 3, Pages 456–470 (Mi de5123)  

Partial Differential Equations

Convergence of the solution of a singularly perturbed mixed problem for a hyperbolic system on the plane in the case of branching of the solution of the degenerate problem. III

V. N. Gol'dberg

Scientific Research Institute of Radio Physics, Gor'kii

Full text: PDF file (1821 kB)

Bibliographic databases:
UDC: 517.956.3
Received: 13.04.1981

Citation: V. N. Gol'dberg, “Convergence of the solution of a singularly perturbed mixed problem for a hyperbolic system on the plane in the case of branching of the solution of the degenerate problem. III”, Differ. Uravn., 20:3 (1984), 456–470

Citation in format AMSBIB
\Bibitem{Gol84}
\by V.~N.~Gol'dberg
\paper Convergence of the solution of a singularly perturbed mixed problem for a hyperbolic system on the plane in the case of branching of the solution of the degenerate problem.~III
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 3
\pages 456--470
\mathnet{http://mi.mathnet.ru/de5123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=742051}


Linking options:
  • http://mi.mathnet.ru/eng/de5123
  • http://mi.mathnet.ru/eng/de/v20/i3/p456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:40
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019